# SDR VNAA2025050800057

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00196009 DISCREPANCY: FOUND L/H SLAT TRACK 3-1 TO HAVE WEAR DAMAGE IN MULTIPLE AREAS. CORRECTIVE ACTION: PERFORMED MAJOR REPAIR OF LH SLAT TRACK 3-1 BY COMPLYING WITH MHIRJ REO 670-57-42-1806 REV-- DATED 2024-10-28.
